# SDR QXEA200300681

- Difficulty date: June 8, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,266 hours, 3,804 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 LOWER COWL AFT CONE VERTICAL WEB UPPER LEG CRACKED.  REPAIRED IAW RD 8/4-71-016.
